# SDR 9517169753

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Out Of Adjust
- Location: Gear Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LANDING GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED AFTER LANDING GEAR RETRACTION.  CREW RECYCLED THE LANDING GEAR AND THE LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  INSPECTED AND FOUND BRACKET OUT OF ADJUSTMENT.  READJUSTED BRACKET, OPERATIONAL CHECK GOOD.
